Processing may take a few seconds...

Article


Title

Interval versions for special kinds of explicit linear multistep methods

Authors

[ 1 ] Instytut Informatyki, Wydział Informatyki i Telekomunikacji, Politechnika Poznańska | [ 2 ] Instytut Mechaniki Stosowanej, Wydział Inżynierii Mechanicznej, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.3] Information and communication technology
[2.8] Mechanical engineering

Year of publication

2020

Published in

Results in Applied Mathematics

Journal year: 2020 | Journal volume: vol. 6

Article type

scientific article

Publication language

english

Keywords
EN
  • initial value problem
  • multistep methods
  • explicit interval multistep methods
  • floating-point interval arithmetic
Pages (from - to)

01001-1 - 01001-11

DOI

10.1016/j.rinam.2020.100104

URL

https://www.sciencedirect.com/science/article/pii/S2590037420300157?via%3Dihub

License type

CC BY-NC-ND (attribution - noncommercial - no derivatives)

Open Access Mode

open journal

Open Access Text Version

final published version

Date of Open Access to the publication

at the time of publication

Points of MNiSW / journal

20.0

Points of MNiSW / journal in years 2017-2021

20.0